Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a naturality of Chern-Mather classes

Shoji Yokura

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 75, Number 9 (1999), 153-158.

Dates
First available in Project Euclid: 23 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.pja/1148393822

Digital Object Identifier
doi:10.3792/pjaa.75.153

Mathematical Reviews number (MathSciNet)
MR1740812

Zentralblatt MATH identifier
0972.57016

Subjects
Primary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx] 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15] 14F99: None of the above, but in this section 57R20: Characteristic classes and numbers

Citation

Yokura, Shoji. On a naturality of Chern-Mather classes. Proc. Japan Acad. Ser. A Math. Sci. 75 (1999), no. 9, 153--158. doi:10.3792/pjaa.75.153. https://projecteuclid.org/euclid.pja/1148393822


Export citation

References

  • P. Aluffi: Weighted Chern-Mather classes and Milnor classes of hypersurfaces. Adv. Stud. Pure Math. (to appear).
  • J.-P. Brasselet et M. H. Schwartz: Sur les classes de Chern d'une ensemble analytique complexe. Astérisque, 82–83, 93–148 (1981).
  • J.-L. Brylinski, A. Dubson et M. Kashiwara: Formule de l'indice pour les modules holonomes et obstruction d'Euler locale. C. R. Acad. Sci. Paris Sér. I Math., 293, 573–576 (1981).
  • A. Dubson: Calcul des invariants numeriques de singularités et applications. S. T. B. Theor. Math., Universität Bonn (1981) (preprint).
  • L. Ernström: Topological Radon transforms and the local Euler obstruction. Duke Math. J., 76, 1–21 (1994).
  • W. Fulton: Intersection Theory. Springer-Verlag, Berlin-Heidelberg-New York, pp. 1–470 (1984).
  • M. Kashiwara: Index theorem for maximally overdetermined systems of linear differential equations. Proc. Japan Acad., 49, 803–804 (1973).
  • M. Kwieciński: Formule du produit pour les classes caract'eristiques de Chern-Schwartz-MacPherson et homologie d'intersection. C. R. Acad. Sci. Paris Sér. I Math., 314, 625–628 (1992).
  • M. Kwieciński and S. Yokura: Product formula of the twisted MacPherson class. Proc. Japan Acad., 68A, 167–171 (1992).
  • R. MacPherson: Chern classes for singular algebraic varieties. Ann. of Math., 100, 423–432 (1974).
  • M.-H. Schwartz: Classes caractéristiques définies par une stratification d'une variété analytique complexe. C. R. Acad. Sci. Paris Sér. I Math., 260, 3262–3264, 3535–3537 (1965).
  • J.-L. Verdier: Stratifications de Whitney et théorème de Bertini-Sard. Invent. Math., 36, 295–312 (1976).
  • S. Yokura: An estension of Deligne-Grothendieck-MacPherson's theory $C_*$ of Chern classes for singular algebraic varieties. Publ. Res. Inst. Math. Sci., Kyoto Univ., 27 745–762 (1991).